# SDR ASAA2022081439518

- Difficulty date: August 14, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 43,233 hours, 12,331 cycles
- System (JASC): 3461 · Flight Management Computing Software System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING TAXI IN CAPTAINS NAV DISPLAY SHOWS VTK FLAG & BOTH CDU'S FMC SELECTIONS CARROTS DISAPPEAR. THIS CONDITION CYCLED ABOUT 8-10 TIMES DURING TAXI IN. GROUNDED - YES. PERFORMED RESET OF CB A6 & A7 ON P 18-2 PANEL AND RESET D 15 & 16 ON P 6-1 PANEL. PERFORMED FMCS BITE PROCEDURE TO TEST OK I A W B737-800 FIM 34-61 TASK 801. PERFORMED FMCS OPERATION TEST I A W B737-800 AMM 34-61-00-710-801. NO FAULTS NOTED. NO MX HISTORY LAST 90 DAYS. A/C OK FOR SERVICE.
